# SDR RAIA990310

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: APTE2410005000A
- Condition: Failed
- Location: Lt Hyd System
- Part time: 920 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6844 - RDU - LEFT ENGINE HYDRAULIC PRESSURE INOPERATIVE. MAINTENANCE REPLACED LEFT ENGINE HYDRAULIC PRESSURE TRANSDUCER. (M)
